Skip to content
My WebMD Sign In, Sign Up
In Question?
avatar
FCRae posted:
I had unprotected sex and didnt intend on it getting that far...but the guy was really aggressive and wouldnt take no for an answer...im 40 yrs old and this occurred on Jan 27th, the day after the last day of my period...i dont think he ejaculated inside me if so only a little, i took plan b 9 hrs later...then a few days later i lightly bled for a day...now its feb 19th and for the past week ive been nauseated...not puking though...no breast tenderness...last sunday i cramped really bad for a few hrs. but just nauseated since then...i think the odds are against me being pregnant with my age and it being the day after my period when intercourse took place which shouldnt have been anywhere near ovulation but i dont understand why im nauseaus so much...i know plan b can cause nauseausness as a side effect but would it be this much later after taking it? Im worried?
Reply


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.